# SDR AALA201508259006

- Difficulty date: August 22, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 3,616 hours, 1,409 cycles
- Engine: Iae V2533A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 894 EN-ROUTE, ON DESCENT SMELL OF ELEC BURNING NEAR ROWS 18 - 22 ACFT LT.  THE  FLIGHT DECLARED AN EMER, DIVERTED & LANDED WITHOUT FURTHER INCIDENT.  FOUND BIRD STRIKE ON NR 2 ENG.  PERFORMED WORK ON CARDS 26L00005006, 26L00072005, 26L00072007 & 26L00021001 FOR BIRD STRIKE ON NR 2 ENG.  WASH PERFORMED ON CARD 26T00072009.
